On the equality case in the Brunn–Minkowski inequality for the Monge–Ampère eigenvalue
Nam Q. Le
Indiana University, Bloomington, USA

Abstract
We characterize the equality case in the Brunn–Minkowski inequality for the Monge–Ampère eigenvalue of general bounded convex domains. This together with the author’s previous work completely resolves a question raised by Salani (“A Brunn–Minkowski inequality for the Monge–Ampère eigenvalue”, Adv. Math. 194 (2005), no. 1, 67–86.).
Cite this article
Nam Q. Le, On the equality case in the Brunn–Minkowski inequality for the Monge–Ampère eigenvalue. J. Spectr. Theory (2026), published online first
DOI 10.4171/JST/638